Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 92, Number 2

All articles in this issue are freely accessible.

On characterizations of linear groups. I
Michio Suzuki.
Trans. Amer. Math. Soc. 92 (1959), 191-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0108536
On characterizations of linear groups. II
Michio Suzuki.
Trans. Amer. Math. Soc. 92 (1959), 205-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Expansions in terms of heat polynomials and associated functions
P. C. Rosenbloom and D. V. Widder.
Trans. Amer. Math. Soc. 92 (1959), 220-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0107118
Geometry of bounded domains
Shoshichi Kobayashi.
Trans. Amer. Math. Soc. 92 (1959), 267-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0112162
Some theorems on $L^{p}$ Fourier series
Richard P. Gosselin.
Trans. Amer. Math. Soc. 92 (1959), 291-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0111975
Functions which have harmonic support
Guy Johnson.
Trans. Amer. Math. Soc. 92 (1959), 302-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0108652
On a decompostion theorem of Federer
Earl J. Mickle.
Trans. Amer. Math. Soc. 92 (1959), 322-335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0112947
Symmetric random walks on groups
Harry Kesten.
Trans. Amer. Math. Soc. 92 (1959), 336-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109367
Integrated continuity conditions and degree of approximation by polynomials or by bounded analytic functions
J. L. Walsh and H. G. Russell.
Trans. Amer. Math. Soc. 92 (1959), 355-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0108595
American Mathematical Society